Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Breast cancer, Fibfomyalgia, osteeoarthritis, Pvcs. Prescribed tamoxifen. Having Chestpain, no breathlessness. Heart problem?

I had breast cancer in June 2011. I have tried taking all three drugs, aromasin,arimades adn femara. Now I have started taking Tamoxifen, 20 mgs. I have fibromyalgia and osteoarthritis. I had such aevere pain on the first three drugs that I am now trying tamoxifen. Today after two weeks on it, I am having chest pain that radiates down my left arm and pain in my shoulder blade. It comes and goes. I do not have any shortness of breath, but I have recently been diagnosed with pvcs. Do I need to be concerned that it is my heart? I know that this medicine can have painful chest pain and shoulder pain as a side effext. I have been seimming 10-15 laps 3 times a week with no shortness of breath. It feels like a pulled muscle.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. Although tamoxifen does lead to side effects like a clots in blood vessels and bone pain, your symptoms are more suggestive of a pulled muscle. It does not seem to be a cardiac problem because you are not getting these symptoms while swimming.
You should try simple analgesics for a few days, but if the pain persists, you should visit your surgeon and have these symptoms evaluated.
Hoping for the best.

Rohan Khandelwal
Breast Surgeon
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor